MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI20
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was left in place during the surgery and was removed naturally within an hour after being left in place.There was a leakage in a balloon part.Per additional information via email from ibc on 01may2024, it was confirmed that not sure about the balloon burst.It was stated that there are none left in patient body.There was no impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Four photos were received for evaluation.The first two showcase an overview of the two-way catheter, evidencing that surface right under and in front of the catheter tip wet.The last two photos show the catheter cap with lot number and catheter label.Also received 1 all-silicone foley catheter.Attempted to inflate the balloon with inhouse syringe and 10 ml of methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water) and lumen to lumen leak was evidenced since the solution leaked through eyelets and drainage funnel.Sample received product does not meet specifications catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The root cause identified for capa 8266921 is: it was difficult to assure the positioning of the catheter due to vision was difficult.Dhr was not required as the capa 8266921 is applicable for this product lot number.The scope of capa 8266921 is applicable for this product lot number.Therefore, labeling review is not required.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19309799
Report Number1018233-2024-02700
Device Sequence Number3076680
Product Code EZL
UDI-Device Identifier00801741025242
UDI-Public(01)00801741025242(11)210511(17)260510(10)NGFQ3967
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Catalogue Number1758SI20
Device Lot NumberNGFQ3967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown